# SDR CALA2014012000087

- Difficulty date: January 20, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N14735
- Make and model: Boeing 737724
- Aircraft serial: 28950
- Aircraft time: 49,199 hours, 15,663 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: S256A40453
- Part serial: 0832
- Condition: Unserviceable
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF WITH FLAPS UP FMC VNAV SHOWED FLAPS 1 SPEED 206 FLAPS.  VERIFIED FLAPS UP.  TROUBLE SHOOT FLAP IAW AMM 22-11-00.  PERFORMED FLAP RIGGING TEST FOUND RT FLAP POSITION TRANSMITTER TO BE OUT OF DEGREES LIMIT.  R & R RT FLAP POSITION TRANSMITTER IAW AMM 27-58-01.  OPERATIONS CHECKED GOOD IAW AMM 27-58-0 1, 22-11-00.  PERFORMED LAND VERIFY IAW AMM 22-11-00.  ALL CHECKED GOOD.  ACFT AT FULL CAT CAPABILITY ROTABLE PARTS CHANGE WAS INDICATED TT 1601789, SN OFF 00832 TRANSMITTER, FL OFF 29-2759-9-0001 0832 & ON 29-2759-9-0001 4977.
